# SDR SWAA2024051476719

- Difficulty date: April 18, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLEGIBLE EMERGENCY EXIT SIGN ON LAVATORY D AFT GALLEY AREA.   REPLACED EMERGENCY EXIT SIGN ON LAVATORY D AFT GALLEY AREA IAW B737-800 AMM 33-51-01-960-802 STEP 3.C.(5)(D) AND STEP 3.C.(9);  TASK COMPLETED
